# SDR 06FDEA02960

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 13 APPROX 6.5" AT RT WING TANK XORS 577 DURING HFEC INSPECTION.  RHW TANK END OF STRINGER 13 CRACK AT XORS 577 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT 3 VOL I AND STRINGER CLIP REPLACED AS PER EA1-5720-102158 TITLE: WINGS-OUTER WING, STRINGER REPAIR/CLIP FABRICATION.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
